Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 8, Number 3
HTML articles powered by AMS MathViewer

Every $l$-space is isomorphic to a strictly convex space
Mahlon M. Day PDF
Proc. Amer. Math. Soc. 8 (1957), 415-417
On classes of solutions of elliptic linear partial differential equations
Avner Friedman PDF
Proc. Amer. Math. Soc. 8 (1957), 418-427
Approximation of certain functions by exponentials on a half line
Paul Koosis PDF
Proc. Amer. Math. Soc. 8 (1957), 428-435
Functional equations in the theory of dynamic programming. VII. A partial differential equation for the Fredholm resolvent
Richard Bellman PDF
Proc. Amer. Math. Soc. 8 (1957), 435-440
Note on connectedness in topological rings
J. Gil de Lamadrid and J. P. Jans PDF
Proc. Amer. Math. Soc. 8 (1957), 441-442
A theorem on power series whose coefficients have given signs
W. H. J. Fuchs PDF
Proc. Amer. Math. Soc. 8 (1957), 443-449
On pairs of harmonic functions
R. M. Redheffer PDF
Proc. Amer. Math. Soc. 8 (1957), 450-457
A Sturmian theorem for partial differential equations
R. M. Redheffer PDF
Proc. Amer. Math. Soc. 8 (1957), 458-462
A note on linear ordinary differential equations
Stephen P. Diliberto PDF
Proc. Amer. Math. Soc. 8 (1957), 462-464
A note on derivatives and neighborly functions
Abram V. Martin PDF
Proc. Amer. Math. Soc. 8 (1957), 465-467
Some inequalities for Fourier transforms
Armen H. Zemanian PDF
Proc. Amer. Math. Soc. 8 (1957), 468-475
Duality in vector lattices
D. B. Lowdenslager PDF
Proc. Amer. Math. Soc. 8 (1957), 476-483
The $L_{p}$ convergence of Fourier-Bessel series for $0<p<1$
Charles Standish PDF
Proc. Amer. Math. Soc. 8 (1957), 484-486
Some Tauberian properties of Hölder transformations. Addendum
Amnon Jakimovski PDF
Proc. Amer. Math. Soc. 8 (1957), 487-488
A relationship between parabolic and spherical functions
Harry Hochstadt PDF
Proc. Amer. Math. Soc. 8 (1957), 489-491
Complete orthonormal sequences of functions uniformly small on a subset
J. A. Hummel PDF
Proc. Amer. Math. Soc. 8 (1957), 492-495
Reflexivity of the length function
Israel Halperin and W. A. J. Luxemburg PDF
Proc. Amer. Math. Soc. 8 (1957), 496-499
Orthogonal harmonic functions in space
Thomas A. Elkins PDF
Proc. Amer. Math. Soc. 8 (1957), 500-509
A Prüfer transformation for matrix differential equations
John H. Barrett PDF
Proc. Amer. Math. Soc. 8 (1957), 510-518
A note on the law of large numbers
Hartley Rogers PDF
Proc. Amer. Math. Soc. 8 (1957), 518-520
On the Dirichlet problem for linear differential equations
J. L. Ericksen PDF
Proc. Amer. Math. Soc. 8 (1957), 521-522
On the identities of certain algebras
Adil Yaqub PDF
Proc. Amer. Math. Soc. 8 (1957), 522-524
A matrix representation of the primitive residue classes (mod $2n$)
K. Mahler PDF
Proc. Amer. Math. Soc. 8 (1957), 525-531
Bounds for determinants. II
J. L. Brenner PDF
Proc. Amer. Math. Soc. 8 (1957), 532-534
On operator commutators
David C. Kleinecke PDF
Proc. Amer. Math. Soc. 8 (1957), 535-536
Nonisomorphic approximately finite factors
Harold Widom PDF
Proc. Amer. Math. Soc. 8 (1957), 537-540
Matrix summability in $F$-fields
J. B. Roberts PDF
Proc. Amer. Math. Soc. 8 (1957), 541-543
Ideals in a polyadic algebra
Fred B. Wright PDF
Proc. Amer. Math. Soc. 8 (1957), 544-546
A lattice homomorphism of a lattice ordered group
Casper Goffman PDF
Proc. Amer. Math. Soc. 8 (1957), 547-550
The imbedding operators on a partially ordered set
G. B. Robison and E. S. Wolk PDF
Proc. Amer. Math. Soc. 8 (1957), 551-559
A note on the lattice of geometries
Juris Hartmanis PDF
Proc. Amer. Math. Soc. 8 (1957), 560-562
Surfaces in a conformal correspondence
T. K. Pan PDF
Proc. Amer. Math. Soc. 8 (1957), 563-571
Inversive and conformal convexity
P. J. Kelly and E. G. Straus PDF
Proc. Amer. Math. Soc. 8 (1957), 572-577
Homotopy groups of one-dimensional spaces
M. L. Curtis and M. K. Fort PDF
Proc. Amer. Math. Soc. 8 (1957), 577-579
The effect of maps upon the dimension of subsets of the domain space
R. F. Williams PDF
Proc. Amer. Math. Soc. 8 (1957), 580-583
Comments on open homomorphisms
B. J. Pettis PDF
Proc. Amer. Math. Soc. 8 (1957), 583-586
On the index of a fibered manifold
S. S. Chern, F. Hirzebruch and J.-P. Serre PDF
Proc. Amer. Math. Soc. 8 (1957), 587-596
The peripheral character of central elements of a lattice
A. D. Wallace PDF
Proc. Amer. Math. Soc. 8 (1957), 596-597
Univalent functions and nonanalytic curves
A. W. Goodman PDF
Proc. Amer. Math. Soc. 8 (1957), 598-601
On a question concerning partitioning raised by R. H. Bing
Lida K. Barrett PDF
Proc. Amer. Math. Soc. 8 (1957), 602-603
A Vietoris mapping theorem for homotopy
Stephen Smale PDF
Proc. Amer. Math. Soc. 8 (1957), 604-610
On a vector space construction by Hausdorff
B. J. Pettis PDF
Proc. Amer. Math. Soc. 8 (1957), 611-616
Systems of inequalities involving convex functions
Ky Fan, Irving Glicksberg and A. J. Hoffman PDF
Proc. Amer. Math. Soc. 8 (1957), 617-622